MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07028091190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer complained of questionable elecsys tsh assay, elecsys ft4 ii assay, and elecsys ft3 iii results for five separate samples from 1 patient that were not matching the patient's clinical picture.The testing was performed on a cobas 8000 e 801 module with a serial (b)(4).Medwatches related to this issue have (b)(6).The customer stated that the patient does not have any "thyroid symptoms" and that they suspect that there is an interference.The questionable results were reported outside of the laboratory.There was no allegation of an adverse event.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
There is no patient sample available for further investigation.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7690204
Report Number1823260-2018-02340
Device Sequence Number13654570
Product Code JLW
UDI-Device Identifier04015630939831
UDI-Public04015630939831
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028091190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-PD1; CTLA 4
Patient Age49 YR